Optimality conditions for bilevel programming problems

  • S. Dempe
I Optimality And Duality
Part of the Lecture Notes in Control and Information Sciences book series (LNCIS, volume 180)


Constraint Qualification Bilevel Program Constant Rank Lower Level Problem Sufficient Optimality Condition 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    J.-P. Aubin and I. Ekeland, Applied Nonlinear Analysis, Wiley-Interscience, New York, 1984.zbMATHGoogle Scholar
  2. [2]
    S. Dempe, On the directional derivative of the optimal solution mapping without linear independence constraint qualification, Optimization 20(1989)4, 401–414 (with a Corrigendum in Optimization 22(1991)3, 417)zbMATHCrossRefMathSciNetGoogle Scholar
  3. [3]
    S. Dempe, Directional differentiability of optimal solutions under Slater’s condition, accepted for publication in Math. Programming.Google Scholar
  4. [4]
    J. Gauvin, A necessary and sufficient regularity condition to have bounded multipliers in nonconvex programming, Math. Programming 12(1977)1, 136–139.zbMATHCrossRefMathSciNetGoogle Scholar
  5. [5]
    R. Janin, Directional derivative of the marginal function in nonlinear programming, Math. Programming Stud. vol. 21, 1984, 110–126.zbMATHMathSciNetGoogle Scholar
  6. [6]
    M. Kojima, Strongly stable stationary solutions in nonlinear programs, in: Analysis and Computation of Fixed Points, S.M. Robinson, ed., Academic Press, New York, 1980, 93–138.Google Scholar
  7. [7]
    R. Lucchetti, F. Mignanego and G. Pieri, Existence theorem of equilibrium points in Stackelberg games with constraints, Optimization 18(1987)6, 857–866.zbMATHCrossRefMathSciNetGoogle Scholar
  8. [8]
    J.P. Penot, A new constraint qualification, J. Optim. Theor. Appl. 48(1986)3, 459–468.zbMATHCrossRefMathSciNetGoogle Scholar
  9. [9]
    S.M. Robinson, Generalized equations and their solutions. Part II: Applications to nonlinear programming. Math. Programming Stud. vol. 19, 1982, 200–221.zbMATHGoogle Scholar
  10. [10]
    A. Shapiro, Sensitivity analysis of nonlinear programs and differentiability properties of metric projections, SIAM J. Control Optim. 26(1988)3, 628–645.zbMATHCrossRefMathSciNetGoogle Scholar
  11. [11]
    M. Studniarski, Necessary and sufficient conditions for isolated local minimum of nonsmooth functions SIAM J. Control Optim. 24(1986)5, 1044–1049.zbMATHCrossRefMathSciNetGoogle Scholar
  12. [12]
    D.E. Ward, Directional derivative calculus and optimality conditions in nonsmooth mathematical programming. J. Inform. Optim. Sci. 10(1989)1, 81–96.zbMATHMathSciNetGoogle Scholar

Copyright information

© International Federation for Information Processing 1992

Authors and Affiliations

  • S. Dempe
    • 1
  1. 1.Fachbereich MathematikTechnical University ChemnitzChemnitzFRG

Personalised recommendations